# SDR CVGA20170406001

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N127SJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK208
- Aircraft time: 3,005 hours, 2,171 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

NORMAL CLIMB THROUGH 10,000 FEET. ONCE WE PAST 18,000 FEET, THE AIRPLANE YAWED TO THE LEFT, I TOOK CONTROL AND AT THE SAME TIME I LOOKED AT MY ENGINE GAUGED FROM TOP TO BOTTOM, I SAW MY LEFT N1, LEFT ITT, LEFT FUEL FLOW AND LEFT N2 ROLL BACK. MY LEFT OIL PRESSURE GAUGE WENT TO ZERO BUT OIL TEMP STAYED IN THE GREEN. WE TOOK OUT THE EMERGENCY CHECK LIST AND DECLARED AN EMERGENCY. WE REQUESTED A LOWER ALTITUDE AND VECTORS TO THE NEAR AIRPORT. ATC TOLD US KPHL WAS VFR AND GAVE US VECTORS TO GO THERE. WE FOLLOWED THE ENGINE FAILURE AND SHUTDOWN CHECKLIST, AFTER THAT WE DID THE SINGLE ENGINE APPROACH AND LANDING CHECKLIST. NORMAL LANDING ON RUNWAY 27L AND NORMAL TAXI IN TO ATLANTIC. THAN NORMAL SHUT DOWN. MAINTENANCE IS IN PROGRESS TO DETERMINE THE CAUSE.
